# SDR IPXA2021032567248

- Difficulty date: March 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 35,810 hours, 20,518 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ADOOR HONEYCOMB SUPPORT SEAL CRACKED.C/W E.O. B757-5210-79761-A CREW ENTRY DOOR LINER. OK FOR SERVICE.
